MAUDE Adverse Event Report: ZIMMER KNEE CREATIONS, INC. ACCUFILL BONE SUBSTITUTE MATERIAL; FILLER, BONE VOID, CALCIUM COMPOUND

ZIMMER KNEE CREATIONS, INC. ACCUFILL BONE SUBSTITUTE MATERIAL; FILLER, BONE VOID, CALCIUM COMPOUND
Catalog Number 307.034
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: item# 414.502; lot# 209517423.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during a procedure, the inner packaging of the scp cannula had a hole in it.Another device was used to successfully complete the procedure.No patient consequences were reported for the event.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified that there is a hole on the right side of the packaging; however, the left side appears to have been torn when opened and not returned.The outer carton was not returned to rule out transit damage.Medical records were not provided.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.It is confirmed that there is a hole and damaged to the pouch; however, the cause of the damage could not be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ACCUFILL BONE SUBSTITUTE MATERIAL
Common Device Name
FILLER, BONE VOID, CALCIUM COMPOUND
Manufacturer (Section D)
ZIMMER KNEE CREATIONS, INC.
56 e bell dr.
warsaw IN 46582
Manufacturer (Section G)
ZIMMER KNEE CREATIONS, INC.
56 e. bell dr.
warsaw IN 46582
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19760298
Report Number3008812173-2024-00002
Device Sequence Number21118462
Product Code MQV
UDI-Device Identifier00889024205123
UDI-Public(01)00889024205123(17)270204(10)50175
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K190814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number307.034
Device Lot Number50175
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer09/17/2024
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Patient Age51 YR
Patient SexFemale